# SDR UPS02238839

- Difficulty date: June 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Corroded
- Location: Bs343 Rbl 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION FOUND ON FLOOR SUPPORT STRUCTURE AT BS 343 RBL 15.     TOILET PARTITION REMOVED FOR ACCESS IAW MM25-40-00, CORROSION REMOVE D IAW SRM 51-10-6 , FOUND OUTSIDE LIMITS IAW SRM 53-10-1, PARTS FABV RICATED IAW DWG 65-26173. INSTALLED PARTS IAW DWG 65-26173 AND SRM 5 1-30-2. PARTITION REINSTALLED IAW MM25-40-00 AND OHM 20-50-01.
